| Model Number |
106A3 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
08/26/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that during a cryoablation procedure, a system notice was received indicating that the refrigerant delivery path was obstructed.The electrical umbilical cable, coaxial umbilical cable and catheter were replaced without resolve.The tank was replaced and system was vented.It was noted there was air 'in the lines.' the tank was reported to possibly have accumulated condensation.The case was aborted with the patient under general anesthesia.A field service visit was recommended.No further patient complications have been reported as a result of this event.